# SDR CHQA200900154

- Difficulty date: July 9, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 22,313 hours, 18,590 cycles
- Engine: Allsn AE3007A
- Engine time: 18,479 hours, 14,257 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 1042
- Condition: Closed
- Location: Nr 2 Engine
- Part time: 8,827 hours, 7,917 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 6030 FROM CMH TO JFK.  THE FLIGHT CREW RECEIVED A BLEED 2 VALVE CLOSED MESSAGE DURING FLIGHT.  THE CREW CYCLED THE VALVE BUT THE MESSAGE REMAINED.  THE AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 PRSOV AND THE BLEED SYSTEM OPERATED NORMALLY.
